The Michigan Mathematical Journal

Stabilization of monomial maps

Mattias Jonsson and Elizabeth Wulcan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 60, Issue 3 (2011), 629-660.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763052

Digital Object Identifier
doi:10.1307/mmj/1320763052

Mathematical Reviews number (MathSciNet)
MR2861092

Zentralblatt MATH identifier
1247.37040

Subjects
Primary: 32H50: Iteration problems
Secondary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]

Citation

Jonsson, Mattias; Wulcan, Elizabeth. Stabilization of monomial maps. Michigan Math. J. 60 (2011), no. 3, 629--660. doi:10.1307/mmj/1320763052. https://projecteuclid.org/euclid.mmj/1320763052


Export citation

References

  • E. Bedford and K.-H. Kim, On the degree growth of birational mappings in higher dimension, J. Geom. Anal. 14 (2004), 567–596.
  • –––, Linear recurrences in the degree sequences of monomial mappings, Ergodic Theory Dynam. Systems 28 (2008), 1369–1375.
  • J. Diller and C. Favre, Dynamics of bimeromorphic maps of surfaces, Amer. J. Math. 123 (2001), 1135–1169.
  • T.-C. Dinh and N. Sibony, Une borne supérieure pour l'entropie topologique d'une application rationnelle, Ann. of Math. (2) 161 (2005), 1637–1644.
  • C. Favre, Les applications monomiales en deux dimensions, Michigan Math. J. 51 (2003), 467–475.
  • C. Favre and M. Jonsson, Eigenvaluations, Ann. Sci. École Norm. Sup. (4) 40 (2007), 309–349.
  • –––, Dynamical compactifications of $\bold C^2,$ Ann. of Math. (2) 173 (2011), 211–248.
  • C. Favre and E. Wulcan, Degree growth of monomial maps and McMullen's polytope algebra, Indiana Univ. Math. J. (to appear).
  • J.-E. Fornæss and N. Sibony, Complex dynamics in higher dimension, II, Modern methods in complex analysis (Princeton, 1992), Ann. of Math. Stud., 137, pp. 135–182, Princeton Univ. Press, Princeton, NJ, 1995.
  • W. Fulton, Introduction to toric varieties, Ann. of Math. Stud., 131, Princeton University Press, Princeton, NJ, 1993.
  • –––, Intersection theory, 2nd ed., Ergeb. Math. Grenzgeb. (3), 2, Springer-Verlag, Berlin, 1998.
  • V. Guedj, Ergodic properties of rational mappings with large topological degree, Ann. of Math. (2) 161 (2005), 1589–1607.
  • G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 6th ed., Oxford Univ. Press, Oxford, 2008.
  • B. Hasselblatt and J. Propp, Degree-growth of monomial maps, Ergodic Theory Dynam. Systems 27 (2007), 1375–1397.
  • S. Lang, Algebra, 2nd ed., Addison-Wesley, Reading, MA, 1984.
  • J.-L. Lin, Algebraic stability and degree growth of monomial maps, Math. Z. (to appear).
  • –––, Pulling back cohomology classes and dynamical degrees of monomial maps, Bull. Soc. Math. France (to appear).
  • M. Mustaţă, Lecture notes on toric varieties, $\langle$www.math.lsa.umich.edu/\~,mmustata$\rangle$.
  • V.-A. Nguyên, Algebraic degrees for iterates of meromorphic self-maps of $\bold P^k,$ Publ. Mat. 50 (2006), 457–473.
  • T. Oda, Convex bodies and algebraic geometry. An introduction to the theory of toric varieties, Ergeb. Math. Grenzgeb. (3), 15, Springer-Verlag, Berlin, 1988.
  • A. Russakovskii and B. Shiffman, Value distribution for sequences of rational mappings and complex dynamics, Indiana Univ. Math. J. 46 (1997), 897–932.
  • N. Sibony, Dynamique des applications rationnelles de $\bold P^k,$ Dynamique et géométrie complexes (Lyon, 1997), Panor. Synthèses, 8, pp. 97–185, Soc. Math. France, Paris, 1999.
  • G. Ziegler, Lectures on polytopes, Grad. Texts in Math., 152, Springer-Verlag, New York, 1995.